L2Betti numbers of Poisson configuration spaces

Daletskii, A. and Albeverio, S., 2006. L2Betti numbers of Poisson configuration spaces. , pp. 649-682.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A. and Albeverio, S.
Date: 2006
Volume: 42
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:17
Last Modified: 19 Oct 2015 14:44
URI: http://irep.ntu.ac.uk/id/eprint/25483

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year